Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 8, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Feb 18, 2012, 9:30 AM EST. It took effect at Feb 19, 2012, 1:00 PM EST. It was in force for 83 min.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2012, 9:30 AM EST (14:30 UTC)
- In effect from
- Feb 19, 2012, 1:00 PM EST
- Expired
- Feb 19, 2012, 2:23 PM EST
- In force
- 83 min
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
094 WHUS72 KJAX 181430 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EST SAT FEB 18 2012 AMZ470-472-474-182230- /O.NEW.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 930 AM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST MONDAY. * WINDS...NORTHWEST 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS SUNDAY NIGHT. * WAVES/SEAS...5 TO 7 FEET BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
796 WHUS72 KJAX 182016 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 316 PM EST SAT FEB 18 2012 AMZ450-452-454-190445- /O.EXA.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 316 PM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST MONDAY. * WINDS...SOUTHWEST WINDS INCREASING TO 20 KNOTS SUNDAY. NORTHWEST WINDS 20 TO 25 KNOTS SUNDAY NIGHT. NORTH WINDS TO 20 KNOTS MONDAY MORNING. * WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FEET MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-190445- /O.CON.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 316 PM EST SAT FEB 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST MONDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS SUNDAY. NORTHWEST 25 KNOTS SUNDAY NIGHT...WITH GUSTS TO 30 KNOTS. NORTH WINDS 20 TO 25 KNOTS MONDAY MORNING. * WAVES/SEAS...4 TO 6 FEET BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
921 WHUS72 KJAX 190806 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 306 AM EST SUN FEB 19 2012 AMZ470-472-474-191615- /O.NEW.KJAX.SC.Y.0009.120219T0806Z-120219T1800Z/ /O.UPG.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/ /O.NEW.KJAX.GL.W.0004.120219T1800Z-120220T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 306 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED UNTIL 1 PM EST THIS AFTERNOON. * WINDS...SOUTHWEST WINDS INCREASING TO 25 KNOTS TODAY...BECOMING NORTHWEST TONIGHT. FREQUENT GUSTS TO GALE FORCE THIS AFTERNOON AND TONIGHT. * WAVES/SEAS...4 TO 6 FEET BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-191615- /O.CON.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 306 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST MONDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 KNOTS TODAY...BECOMING NORTHWEST WINDS 20 TO 25 KNOTS TONIGHT. * WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
078 WHUS72 KJAX 191425 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 925 AM EST SUN FEB 19 2012 AMZ470-472-474-192230- /O.CON.KJAX.SC.Y.0009.000000T0000Z-120219T1800Z/ /O.CON.KJAX.GL.W.0004.120219T1800Z-120220T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 925 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST MONDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS... BECOMING NORTHWEST TONIGHT. FREQUENT GUSTS TO GALE FORCE THIS AFTERNOON AND TONIGHT. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-192230- /O.CON.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 925 AM EST SUN FEB 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST MONDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 KNOTS...BECOMING NORTHWEST TONIGHT. * WAVES/SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
055 WHUS72 KJAX 191923 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 223 PM EST SUN FEB 19 2012 AMZ450-452-454-200330- /O.UPG.KJAX.SC.Y.0008.000000T0000Z-120220T1500Z/ /O.EXA.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 223 PM EST SUN FEB 19 2012 ...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE...BECOMING NORTHWEST TONIGHT. * WAVES/SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ470-472-474-200330- /O.CON.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 223 PM EST SUN FEB 19 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS...BECOMING NORTHWEST TONIGHT. FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 2:46 AM EST, 6 hours 44 minutes earlier.
Area forecast discussion, Feb 18, 2:46 AM EST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 246 AM EST SAT FEB 18 2012 ...SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT AND SUNDAY... .SHORT TERM /TODAY THROUGH MONDAY/... COLD FRONT HAS PUSHED SOUTH OF THE AREA WITH OVERRUNNING WIDESPREAD CLOUDINESS ACROSS THE AREA THIS MORNING. RAIN AND ISOLATED THUNDER SHOULD DEVELOP BY AFTERNOON AS FRONT BEGINS RETURNING NORTH AS A WARM FRONT. HIGH TEMPERATURES TODAY WILL RANGE FROM THE UPPER 60S NORTH OF THE FRONT TO THE LOW/MID 70S SOUTH OF THE BOUNDARY (GNV- OCF AREAS). TNGT... A POTENT SHORTWAVE WILL CROSS THE GULF...MOVING ACROSS CENTRAL/NORTHERN GA TNGT. WITH THE FRONTAL BOUNDARY PUSHING BACK TO THE NORTH...THIS WILL LEAD TO POTENTIAL FOR STRONG TSTMS...ALONG WITH A PERIOD OF MODERATE TO LOCALLY HEAVY RAINFALL. WITH THE GREATEST FORCING GENERALLY REMAINING TO THE NORTH...WILL USE GUSTY WIND WORDING FOR THE TSTMS THAT DO DEVELOP ACROSS SE GA...WITH MORE SCATTERED ACTIVITY FOR THE JAX METRO...AND DECREASING PRECIP COVERAGE TNGT FURTHER SOUTH. RAINFALL TOTALS TNGT WILL RANGE FROM ONE HALF TO ONE INCH ACROSS MOST OF SE GA...WITH A TENTH TO A QUARTER OF AN INCH FOR THE JAX METRO...AND LIGHT AMOUNTS FURTHER SOUTH. LOW TEMPERATURES TNGT WILL BE HELD UP BY CLOUDS...WITH LOWER/MID 60S FOR MOST LOCATIONS. SUNDAY... THE COLD FRONTAL BOUNDARY WILL SWEEP ACROSS THE AREA...CROSSING SE GA IN THE MORNING...AND NE FL LATE MORNING/AFTN. SHORTWAVE ENERGY AND SURFACE LOW WILL LIFT NORTH OF THE AREA...WITH A LINE OF SHOWERS ALONG THE BOUNDARY. WITH A STRONG LOW LEVEL JET EXITING THE AREA...WILL KEEP GUSTY WIND WORDING FOR THE TSTMS SUNDAY. SHOWERS WILL DECREASE BY LATE AFTN AS THE BOUNDARY PUSHES TO THE SOUTHEAST. SOUTHERLY WINDS WILL INCREASE IN ADVANCE OF THE FRONT...WITH STRONGER W/NW WINDS BEHIND THE BOUNDARY. LAKE WIND AND/OR WIND ADVISORIES WILL LIKELY BE NEEDED. HIGH TEMPERATURES WILL RANGE FROM AROUND 70 ACROSS NORTHERN PORTIONS OF SE GA...TO THE MID 70S FOR THE JAX METRO...TO NEAR 80 FOR MARION/FLAGLER COUNTIES WITH THE LATER FRONTAL APPROACH. SUNDAY NIGHT/WASHINGTONS BIRTHDAY... IN THE WAKE OF THE FRONT...SKIES WILL CLEAR AND COLDER AIR WILL WORK IN. EXPECT LOWS SUNDAY NIGHT IN THE UPPER 30S/LOWER 40S...WITH COOL HIGHS IN THE LOWER/MID 60S FOR WASHINGTONS BIRTHDAY. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... DRY...SEASONABLY COOL...AND LESS WINDY CONDITIONS WILL PREVAIL THROUGH TUESDAY UNDER HIGH PRESSURE. ONSHORE FLOW AROUND THE HIGH COULD BRING A SOME COASTAL CLOUDINESS TUESDAY. THE NEXT FRONTAL SYSTEM ARRIVES FOR MIDWEEK. FORCING LOOKS LIMITED...SO WILL KEEP SLIGHT CHANCE TO LOW END CHANCE POPS FOR MOST AREAS. MODELS DIVERGE IN SOLUTIONS FOR LATE WEEK...WITH LIMITED RUN TO RUN CONTINUITY...THUS WILL KEEP LOW PRECIP CHANCES IN THE FCST. MILD TEMPERATURES WILL PREVAIL FOR MID/LATE WEEK WITH LOWS MAINLY IN THE 50S AND HIGHS IN THE 70S. && .AVIATION... IFR CONDITIONS THIS MORNING WITH LOW CLOUDS AND PATCHY FOG PERSISTING...WITH LIFR AT MAINLY GNV AND VQQ. ONLY SLOW IMPROVEMENT TO MVFR CIGS EXPECTED THIS AFTERNOON WITH TEMPO SHRA AND VCTS POSSIBLE AFTER 18Z. WINDS WILL BE NE TO E TODAY...BECOMING SE TO S AT GNV THIS AFTERNOON AS WARM FRONT MOVES NORTH. && .MARINE... BENIGN CONDITIONS FOR MOST OF TODAY WILL DETERIORATE LATE TNGT INTO SUNDAY WITH THE COLD FRONTAL APPROACH. A STRONG LOW LEVEL JET BRINGS SCA CONDITIONS BY EARLY SUNDAY...WITH GUSTS TO GALE FORCE IN THE WAKE OF THE FRONT LATE SUNDAY INTO MONDAY. ELEVATED SEAS WILL CONTINUE INTO EARLY NEXT WEEK BEFORE SUBSIDING BY MIDWEEK. RIP CURRENTS: LOW RISK TODAY...BRIEF PERIOD OF MODERATE RISK TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 62 73 40 / 80 80 60 10 SSI 65 59 71 44 / 50 70 50 10 JAX 71 61 74 39 / 40 40 60 10 SGJ 68 61 76 44 / 40 30 60 10 GNV 73 61 74 39 / 50 30 60 10 OCF 76 62 76 42 / 50 30 60 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/ZIBURA
Hazardous weather outlook, Feb 18, 4:45 AM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 445 AM EST SAT FEB 18 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136- 149>154-162>166-191030- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 445 AM EST SAT FEB 18 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...STRONG THUNDERSTORMS POSSIBLE TONIGHT OVER SOUTHEAST GEORGIA... .DAY ONE...TODAY AND TONIGHT... PATCHY EARLY MORNING FOG IS EXPECTED OVER MAINLY NORTHEAST FLORIDA. VISIBILITIES WILL BE LESS THAN ONE MILE IN SOME LOCATIONS. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTHEAST FLORIDA THIS AFTERNOON. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST GEORGIA TONIGHT AS A WARM FRONT LIFTS NORTH AND AN UPPER DISTURBANCE APPROACHES FROM THE WEST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ...SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY... STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING AND EARLY AFTERNOON AS A STRONG COLD FRONT PUSHES ACROSS THE AREA. STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE. SMALL CRAFT ADVISORIES WILL BE LIKELY SUNDAY CONTINUING INTO MONDAY OVER THE COASTAL WATERS DUE TO STRONG WINDS AND ROUGH SEAS. IN ADDITION...GALE FORCE WINDS GUSTS WILL BE POSSIBLE SUNDAY AND SUNDAY NIGHT IN THE WAKE OF A COLD FRONT OVER THE COASTAL WATERS. STRONG WINDS EXPECTED ON SUNDAY OVER LAND AREAS WILL LIKELY RESULT IN LAKE WIND ADVISORY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.